# SDR WX0A2015041372527

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plate
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CAPTAIN'S FWD WINDSHIELD OTBD VERTICAL RETAINER PLATE CORROSION PRESENT ON TOP.  R & R CAPTAIN'S WINDOW AFT RETAINER IAW MM 56-10-01-2.
